# SDR ASAA2013032494392

- Difficulty date: March 24, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815149
- Condition: Gouged
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 24.75 FROM BS 727 TO 727B HAS NUMEROUS NICKS AND GOUGES.  R & R SEAT TRACK IAW 400 51 40 02 AND ASA EA 400 53EA 04953 REV NEW DATED 09MAR11.
